Special Issues

Existence and asymptotic behavior of bound states for a class of nonautonomous Schrödinger-Poisson system

  • Received: 01 December 2019
  • Primary: 35J20, 35J70

  • This paper is concerned with the following Schrödinger-Poisson system

    $ \begin{equation*} (P_\mu): -\Delta u +u + K(x)\phi u = |u|^{p-1}u + \mu h(x)u, \ -\Delta \phi = K(x) u^2, \ x\in\mathbb{R}^3, \end{equation*} $

    where $ p\in (3,5) $, $ K(x) $ and $ h(x) $ are nonnegative functions, and $ \mu $ is a positive parameter. Let $ \mu_1 > 0 $ be an isolated first eigenvalue of the eigenvalue problem $ -\Delta u + u = \mu h(x)u $, $ u\in H^1(\mathbb{R}^3) $. As $ 0<\mu\leq\mu_1 $, we prove that $ (P_{\mu}) $ has at least one nonnegative bound state with positive energy. As $ \mu > \mu_1 $, there is $ \delta > 0 $ such that for any $ \mu\in (\mu_1, \mu_1 + \delta) $, $ (P_\mu) $ has a nonnegative ground state $ u_{0,\mu} $ with negative energy, and $ u_{0,\mu^{(n)}}\to 0 $ in $ H^1(\mathbb{R}^3) $ as $ \mu^{(n)}\downarrow \mu_1 $. Besides, $ (P_\mu) $ has another nonnegative bound state $ u_{2,\mu} $ with positive energy, and $ u_{2,\mu^{(n)}}\to u_{\mu_1} $ in $ H^1(\mathbb{R}^3) $ as $ \mu^{(n)}\downarrow \mu_1 $, where $ u_{\mu_1} $ is a bound state of $ (P_{\mu_1}) $.

    Citation: Lirong Huang, Jianqing Chen. Existence and asymptotic behavior of bound states for a class of nonautonomous Schrödinger-Poisson system[J]. Electronic Research Archive, 2020, 28(1): 383-404. doi: 10.3934/era.2020022

    Related Papers:

  • This paper is concerned with the following Schrödinger-Poisson system

    $ \begin{equation*} (P_\mu): -\Delta u +u + K(x)\phi u = |u|^{p-1}u + \mu h(x)u, \ -\Delta \phi = K(x) u^2, \ x\in\mathbb{R}^3, \end{equation*} $

    where $ p\in (3,5) $, $ K(x) $ and $ h(x) $ are nonnegative functions, and $ \mu $ is a positive parameter. Let $ \mu_1 > 0 $ be an isolated first eigenvalue of the eigenvalue problem $ -\Delta u + u = \mu h(x)u $, $ u\in H^1(\mathbb{R}^3) $. As $ 0<\mu\leq\mu_1 $, we prove that $ (P_{\mu}) $ has at least one nonnegative bound state with positive energy. As $ \mu > \mu_1 $, there is $ \delta > 0 $ such that for any $ \mu\in (\mu_1, \mu_1 + \delta) $, $ (P_\mu) $ has a nonnegative ground state $ u_{0,\mu} $ with negative energy, and $ u_{0,\mu^{(n)}}\to 0 $ in $ H^1(\mathbb{R}^3) $ as $ \mu^{(n)}\downarrow \mu_1 $. Besides, $ (P_\mu) $ has another nonnegative bound state $ u_{2,\mu} $ with positive energy, and $ u_{2,\mu^{(n)}}\to u_{\mu_1} $ in $ H^1(\mathbb{R}^3) $ as $ \mu^{(n)}\downarrow \mu_1 $, where $ u_{\mu_1} $ is a bound state of $ (P_{\mu_1}) $.



    加载中


    [1] S. Alama and G. Tarantello, On semilinear elliptic equations with indefinite nonlinearities, Calc. Var. Partial Differential Equations, 1 (1993), no. 4,439–475. doi: 10.1007/BF01206962
    [2] On Schrödinger-Poisson systems. Milan J. Math. (2008) 76: 257-274.
    [3] Dual variational methods in critical point theory and applications. J. Funct. Anal. (1973) 14: 349-381.
    [4] A. Ambrosetti and D. Ruiz, Multiple bound states for the Schrödinger-Poisson problem, Commun. Contemp. Math., 10 (2008), no. 3,391–404. doi: 10.1142/S021919970800282X
    [5] J.-P. Aubin and I. Ekeland, Applied Nonlinear Analysis, John Wiley & Sons, Inc., New York, 1984.
    [6] A. Azzollini, Concentration and compactness in nonlinear Schrödinger-Poisson system with a general nonlinearity, J. Differential Equations, 249 (2010), no. 7, 1746–1765. doi: 10.1016/j.jde.2010.07.007
    [7] A. Azzollini and A. Pomponio, Ground state solutions for the nonlinear Schrödinger-Maxwell equations, J. Math. Anal. Appl., 345 (2008), no. 1, 90–108. doi: 10.1016/j.jmaa.2008.03.057
    [8] V. Benci and D. Fortunato, An eigenvalue problem for the Schrödinger-Maxwell equations, Topol. Methods Nonlinear Anal., 11 (1998), no. 2,283–293. doi: 10.12775/TMNA.1998.019
    [9] V. Benci and D. Fortunato, Solitary waves of the nonlinear Klein-Gordon equation coupled with Maxwell equations, Rev. Math. Phys., 14 (2002), no. 4,409–420. doi: 10.1142/S0129055X02001168
    [10] H. Brézis and E. Lieb, A relation between pointwise convergence of functions and convergence of functionals, Proc. Amer. Math. Soc., 88 (1983), no. 3,486–490. doi: 10.1090/S0002-9939-1983-0699419-3
    [11] G. Cerami and G. Vaira, Positive solution for some non-autonomous Schrödinger-Poisson systems, J. Differential Equations, 248 (2010), no. 3,521–543. doi: 10.1016/j.jde.2009.06.017
    [12] J. Chen, Z. Wang and X. Zhang, Standing waves for nonlinear Schrödinger-Poisson equation with high frequency, Topol. Methods Nonlinear Anal., 45 (2015), no. 2,601–614. doi: 10.12775/TMNA.2015.028
    [13] G. M. Coclite, A multiplicity result for the nonlinear Schrödinger-Maxwell equations, Commun. Appl. Anal., 7 (2003), no. 2-3,417–423.
    [14] D. G. Costa and H. Tehrani, Existence of positive solutions for a class of indefinite elliptic problems in $R^N$, Calc. Var. Partial Differential Equations, 13 (2001), no. 2,159–189. doi: 10.1007/PL00009927
    [15] T. D'Aprile and D. Mugnai, Solitary waves for nonlinear Klein-Gordon-Maxwell and Schrödinger-Maxwell equations, Proc. Roy. Soc. Edinburgh Sect. A, 134 (2004), no. 5,893–906. doi: 10.1017/S030821050000353X
    [16] T. D'Aprile and D. Mugnai, Non-existence results for the coupled Klein-Gordon-Maxwell equations, Adv. Nonlinear Stud., 4 (2004), no. 3,307–322. doi: 10.1515/ans-2004-0305
    [17] T. D'Aprile and J. Wei, On bound states concentrating on spheres for the Maxwell-Schrödinger equation, SIAM J. Math. Anal., 37 (2005), no. 1,321–342. doi: 10.1137/S0036141004442793
    [18] P. D'Avenia, Non-radially symmetric solutions of nonlinear Schrödinger equation coupled with Maxwell equations, Adv. Nonlinear Stud., 2 (2002), no. 2,177–192. doi: 10.1515/ans-2002-0205
    [19] P. D'Avenia, A. Pomponio and G. Vaira, Infinitely many positive solutions for a Schrödinger-Poisson system, Nonlinear Anal., 74 (2011), no. 16, 5705–5721. doi: 10.1016/j.na.2011.05.057
    [20] L. Huang, E. M. Rocha and J. Chen, Two positive solutions of a class of Schrödinger-Poisson system with indefinite nonlinearity, J. Differential Equations, 255 (2013), no. 8, 2463–2483. doi: 10.1016/j.jde.2013.06.022
    [21] Y. Jiang and H.-S. Zhou, Schrödinger-Poisson system with steep potential well, J. Differential Equations, 251 (2011), no. 3,582–608. doi: 10.1016/j.jde.2011.05.006
    [22] G. Li, S. Peng and C. Wang, Multi-bump solutions for the nonlinear Schrödinger-Poisson system, J. Math. Phys., 52 (2011), no. 5, 053505, 19 pp. doi: 10.1063/1.3585657
    [23] D. Ruiz, The Schrödinger-Poisson equation under the effect of a nonlinear local term, J. Funct. Anal., 237 (2006), no. 2,655–674. doi: 10.1016/j.jfa.2006.04.005
    [24] D. Ruiz, Semiclassical states for coupled Schrödinger-Maxwell equations: Concentration around a sphere, Math. Model. Methods Appl. Sci., 15 (2005), no. 1,141–164. doi: 10.1142/S0218202505003939
    [25] J. Sun, H. Chen and J. J. Nieto, On ground state solutions for some non-autonomous Schrödinger-Poisson systems, J. Differential Equations, 252 (2012), no. 5, 3365–3380. doi: 10.1016/j.jde.2011.12.007
    [26] G. Vaira, Ground states for Schrödinger-Poisson type systems, Ric. Mat., 60 (2011), no. 2,263–297. doi: 10.1007/s11587-011-0109-x
    [27] J. Wang, L. Tian, J. Xu and F. Zhang, Existence and concentration of positive solutions for semilinear Schrödinger-Poisson systems in $\mathbb{R}^3$, Calc. Var. Partial Differential Equations, 48 (2013), no. 1-2,243–273. doi: 10.1007/s00526-012-0548-6
    [28] M. Willem, Minimax Theorems, Birkhäuser Boston, Inc., Boston, MA, 1996. doi: 10.1007/978-1-4612-4146-1
    [29] Z. Wang and H.-S. Zhou, Positive solution for a nonlinear stationary Schrödinger-Poisson system in $\mathbb{R}^3$, Discrete Contin. Dyn. Syst., 18 (2007), no. 4,809–816. doi: 10.3934/dcds.2007.18.809
    [30] Z. Wang and H.-S. Zhou, Positive solutions for nonlinear Schrödinger equations with deepening potential well, J. Eur. Math. Soc., 11 (2009), no. 3,545–573. doi: 10.4171/JEMS/160
    [31] L. Zhao and F. Zhao, Positive solutions for Schrödinger-Poisson equations with a critical exponent, Nonlinear Anal., 70 (2009), no. 6, 2150–2164. doi: 10.1016/j.na.2008.02.116
  • Reader Comments
  • © 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(1155) PDF downloads(198) Cited by(1)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog